# SDR QXEA200603225

- Difficulty date: December 16, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 21,348 hours, 30,926 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ON FLIGHT 2287, NOTICED THAT THE AIRCRAFT WAS NOT PRESSURIZING PROPERLY, RAN CHECKLIST AND DETERMINED THE AIRCRAFT WOULD NOT PRESSURIZE, AFTER CALLING MAINTENANCE CONTROL, CONTINUED UNPRESSURIZED TO PDX, TRIED TURNING BOTH BLEEDS ON AND OFF AND NOTICED NO CHANGE IN AIRFLOW.  MAINTENANCE INSPECTED AIR CYCLE MACHINE AND RECIR FAN DUCTING FOR OBVIOUS LEAKS, NONE NOTED.  INSPECTED DOOR SEALS FOR CONDITION AND SECURITY, NO DEFECTS NOTED.  GROUND RAN BOTH ENGINES WITH EACH BLEED ON INDIVIDUALLY, AIRCRAFT PRESSURIZED NORMALLY, DOOR SEAL LEAK CHECKS GOOD WHILE PRESSURIZED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
